# SDR UHLA201606040294

- Difficulty date: June 4, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N284SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145427
- Aircraft time: 31,443 hours, 26,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EXIT EMERGENCY LIGHT PROTECTIVE LENS MISSING.  R & R RT OVERWING EMERGENCY LIGHT ASSY IAW AMM 33-50-10.
